# SDR JBXA000244

- Difficulty date: February 14, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N311ML
- Make and model: Boeing 737-76N
- Aircraft serial: 30051
- Aircraft time: 661 hours, 277 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156182
- Part serial: 1175
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 488 RDU/DEN ABORTED TAKEOFF FOR LEFT ENGINE ANTI-ICE OVER PRESSURE LIGHT CAME ON AFTER REACHING FULL POWER.  RETURNED TO GATE.  REMOVED AND REPLACED NR 1 ENGINE ANTI-ICE VALVE.  OPERATIONAL CHECK AND LEAK CHECK GOOD IAW B-737 MM 30-21-11.
